# SDR CKSA98201

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND B-PIT DOOR HAS CORROSION ON LOWER SEAL CHANNEL FWD LOWER TO AFT LOWER.  REMOVED MINOR SURFACE CORROSION ON LOWER AFT CORNER AND AREA BETWEEN FWD AND AFT CORNER.  .002 METAL REMOVED IS WITHIN LIMITS IAW DC8 SRM 52-2-0 FIG 6; CORROSION ON LOWER FWD CORNER WAS FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER, DRILLED, DEBURRED, AND TREATED REPAIR DOUBLER.  TREATED AND PRIMED ALL AFFECTED AREAS ON DOOR SEAL CHANNEL, INSTALLED REPAIR DOUBLER ON FWD LOWER CORNER IAW DC8 SRM 51-1-8, 51-1-21, 52-2-2.  C-CHECK WORK CARD NUMBER 3007.  NON-ROUTINE NR 05018 TASK NR X0065.
